On the Hölder Continuity of Bounded Weak Solutions of Quasilinear Parabolic Systems.

Michael Struwe

Manuscripta mathematica (1981)

  • Volume: 35, page 125-146
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Struwe, Michael. "On the Hölder Continuity of Bounded Weak Solutions of Quasilinear Parabolic Systems.." Manuscripta mathematica 35 (1981): 125-146. <http://eudml.org/doc/154788>.

@article{Struwe1981,
author = {Struwe, Michael},
journal = {Manuscripta mathematica},
keywords = {Hölder continuity; bounded weak solutions; quasilinear parabolic systems; main part in diagonal form; initial-boundary value problem; hole-filling technique},
pages = {125-146},
title = {On the Hölder Continuity of Bounded Weak Solutions of Quasilinear Parabolic Systems.},
url = {http://eudml.org/doc/154788},
volume = {35},
year = {1981},
}

TY - JOUR
AU - Struwe, Michael
TI - On the Hölder Continuity of Bounded Weak Solutions of Quasilinear Parabolic Systems.
JO - Manuscripta mathematica
PY - 1981
VL - 35
SP - 125
EP - 146
KW - Hölder continuity; bounded weak solutions; quasilinear parabolic systems; main part in diagonal form; initial-boundary value problem; hole-filling technique
UR - http://eudml.org/doc/154788
ER -

Citations in EuDML Documents

top
  1. Michael Struwe, A counterexample in regularity theory for parabolic systems
  2. Alain Bensoussan, Jens Frehse, Smooth solutions of systems of quasilinear parabolic equations
  3. Jana Stará, Oldřich John, Jan Malý, Counterexample to the regularity of weak solution of the quasilinear parabolic system
  4. Hiroshi Kawabi, On a construction of weak solutions to non-stationary Stokes type equations by minimizing variational functionals and their regularity
  5. Alain Bensoussan, Jens Frehse, Smooth Solutions of systems of quasilinear parabolic equations
  6. Michael Struwe, Some regularity results for quasi-linear parabolic systems
  7. Peter Tolksdorf, On some parabolic variational problems with quadratic growth
  8. Frank Duzaar, Giuseppe Mingione, Second order parabolic systems, optimal regularity, and singular sets of solutions

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.